About Giovanni Morando's research


Research interests:

Riemann-Hilbert correspondence
Homological algebra
Sheaves on sites
Subanalytic geometry
Whitney jets
Fourier-Laplace transform
Constructible sheaves

Publications and Preprints:

  • G. Morando "Constructibility of tempered solutions of holonomic D-modules". arXiv:1311.6621
  • G. Morando "Preconstructibility of tempered solutions of holonomic D-modules". International Mathematics Research Notices arXiv:1007.4158
  • N. Honda, G. Morando "Stratified Whitney jets and tempered ultradistribution on the subnalytic site". Bulletin de la SMF 139, fascicule 3 (2011), 389-435. arXiv:0903.1714
  • G. Morando "Tempered solutions of D-modules on complex curves and formal invariants" Annales de l'institut Fourier, 59 no. 4 (2009), p. 1611-1639 arXiv:0712.0792
  • G. Morando "An existence theorem for tempered solutions of D-modules on complex curves"  Publ. Res. Inst. Math. Sci., vol. 43, n.3, 625--659, 2007. arXiv:math/0605507

Printable version of some (old) presentations of mine:

For a brief description of the domain and a brief research statement look at my cv. Some free online collections of mathematical reviews: